# SDR ASAA2021012733959

- Difficulty date: January 27, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,862 hours, 13,327 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225135822
- Part serial: 40CG83
- Condition: Inoperative
- Location: Nose Radome
- Part time: 22,614 hours, 10,515 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DISPLAYED NON-EXISTANT WEATHER IN A FIN BAND FOR 160MILES.  GROUNDED-YES.  WHILE TESTING, TEST PATTERN SHOWS CHATTER, OPEN C/B + INST MIG51A.  REPLACED R/T WITH SERVICEABLE ONE, CLOSED C/B TEST STILL SHOWS CHATTER, OPEN C/B REINST ORIGINAL WX R/T.  CLOSED C/B + REMOVED MIG51A, REF B737-800 MM 34-43-41-400-801.  PULLED & TAGGED WRX C/B, REMOVED & REPLACED WRX ANTENNA DRIVE UNIT.  REMOVED & RESET WRX C/B, PERFORMED INSTALLATION TEST GOOD, AMM 34-43-11/401.
